Hi Stephledo, thank you for sharing your Tecfidera story thus far!
I just want to echo your sentiments. I too, read a bunch of scary stuff posted by the unfortunate ones who suffered horrible reactions with Tecfidera (and if anyone whom I just described is reading this, I am so sorry you had those side effects
When I was on the starter dose, I experienced mild flushing a few times, always about 4 hours after my morning dose. Maybe once after the evening dose. I'm now on day 6 of the 240mg dose, and so far I've only had mild stomach cramping and flushing of my arms, chest and neck about 6 1/2 hours after the morning dose (which seems like kind of a long time after, right? My boss sent me home yesterday because he thought I was having an allergic reaction. I tried to explain that no, it was just side effects from my medication! But then I was like, well, it's a chance to leave early, so I took it!). Of course the flushing/cramping is uncomfortable while it lasts, but it seems to only last about 30-45 minutes and then I'm okay. I just hope it continues this way, I'll take it compared to what my fears were.
I'm super new to MS, was diagnosed only a little over a month ago, so as far as I can tell, I'm feeling pretty good with the meds so far. I have days that I feel like my legs struggle with gravity more than others! But that might not have anything to do with MS!!